Global solution for the 3D gravity water waves system above a flat bottom

Xuecheng Wang Tsinghua University

Analysis of PDEs mathscidoc:1906.03003

Advances in Mathematics , 346, 805–886, 2019
Given any suitably small, localized, and smooth initial data, in this paper, we prove global regularity for the 3D finite depth gravity water wave system. As a byproduct, we rule out the small, localized traveling waves in 3D, which do exist for the same system in 2D.
Flat bottom, global regularity, scattering, non-existence of small solitons
[ Download ] [ 2019-06-26 14:11:22 uploaded by xuecheng ] [ 455 downloads ] [ 0 comments ]
@inproceedings{xuecheng2019global,
  title={Global solution for the 3D gravity water waves system above a flat bottom},
  author={Xuecheng Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190626141122991967369},
  booktitle={Advances in Mathematics },
  volume={346},
  pages={805–886},
  year={2019},
}
Xuecheng Wang. Global solution for the 3D gravity water waves system above a flat bottom. 2019. Vol. 346. In Advances in Mathematics . pp.805–886. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190626141122991967369.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved